, Volume 54, Issue 8, pp 1679-1706
Date: 13 Jul 2011

Low degree GW invariants of surfaces II

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove a conjectural formula of Maulik-Pandharipande on the degree one and two GW invariants of a surface with a smooth canonical divisor. We use the method of degeneration and the localized GW invariants introduced by the authors.

To Fabrizio Catanese on the Occasion of his 60th Birthday